# SDR UIEA2019060704428

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,459 hours, 18,801 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WX RADAR FAIL.( ACCOMPLISHED FIM 34-43 TASK 801 AND WX RADAR FAULT ERASED PER AMM 31-41-00-912-009 AND ACCOMPLISHED RT WX RADAR TEST PER AMM 34-43-00. A/C OK FOR SERVICE. )
